Last reply 2 weeks ago
Treatment

Well, one month on Copaxone and I’ve had to quit because of the injection site reactions getting too much. It’s left dark marks on both hips, my stomach and left a dent in my left thigh after only injecting once. Glad I’m off it. How people could put themselves through that for years I have no idea. Now on Aubagio. My 4th night taking it and so far problems. Just hope it works.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 month ago

@julesfyah , I’m sorry you had such a bad time on Copaxone. It does take time to find the best way of injecting, involving preparation, injection depth, site rotation and “aftercare”.

Let’s hope for better luck for you with the Aubagio.


itsmewithms
1 month ago

I think I was on it for 7 years or so and was pulled from it as I was still accumulating lesions and by then was developing crepey skin and lumps around injection sites. I stayed on it as there, initially, weren’t many options and I wanted to retain as much mobility and cognition as possible over the years. I do question, and post here, why it is still being prescribed. There is still a small subset of people it may be the right DMT for but there are now so many options.

Keep that in mind. Hopefully Aubagio works well for you. I haven’t tried that. I moved from Copaxone to Rebif (still an injection) and now to Ocrevus (a twice yearly infusion). That is over the last 15 years. While it isn’t good to jump around between them it is important to find what works for you.

Good luck!


kate_okeeffe
3 weeks ago

Been on it since Jan. first treatment I am also finding it hard to manage site reactions at the moment. I have just finished a week of antibiotics cause I got a cellulitis infection in the site on my leg last week 😭
I too am wondering if its worth it anymore. Been so sick for the last week.

Best of luck of your treatment jorney


helenjr
3 weeks ago

My site reactions were pretty grim for the first 6 months, but since then they’ve eased off and now it’s just like a hive for a couple of days. Obviously I still have the lumps under the skin, and when i get warm my whole thigh comes up and shows the bruises…
Now I think about it, not so sure it is ok! I’m intended to push for a better treatment anyway come my next appointment. Wish me luck!


rhona74
3 weeks ago

I’m on week 10 of Copaxone. Just diagnosed in Jan. Tried Tecfidera but couldn’t deal with the side effects. Started copaxone as a short term measure only, due to Covid. Plan to move on to another DMT in a few months. I won’t miss the STING!!


julesfyah
2 weeks ago

I injected once on my left thigh and it’s left a dent. I’ve got dark marks on the skin on my hips and stomach and that was only after a month of injecting. God knows how my skin would of looked if I’d of carried on for years. I really have no idea how people could inject Copaxone for years on end. I won’t miss it at all and so far the Aubagio tablet is a breeze..

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.